MathSciNet Relay Station
MathSciNet bibliographic data
MR2846344 13A30 (13N05 14F10)
Simis, Aron; Ulrich, Bernd; Vasconcelos, Wolmer V. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012), no. 2, 571–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement